# SDR CALA2018012600304

- Difficulty date: January 22, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T82364
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-20-3-6043 FWD CGO STA 520 LWR OF 5R PDU RH AFT MOUNT BOLT BELOW AREA CORROSION CRACKED FORWARD CARGO STA 520 LOWER OF 5R PDU RH AFT MOUNT BOLT BELOW IN TERCOSTAL REPLACED PER SRM 51-10-02 AND INSTALLED PER SRM
51-40-02.
